# SDR SWAA065064

- Difficulty date: December 20, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 61,846 hours, 56,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589355
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED R1 COCKPIT WINDOW ASSY AND HEAT CONTROLLER PER MM.
